# SDR MWEA070296

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 65,161 hours, 22,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 593663509
- Condition: Corroded
- Location: Bs 1231-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN FUSELAGE STATION 1231 & 1322 STATION 28 LEFT TIE DOWN TRACK HAS SEVERAL SPOTS OF CORROSION.  FABRICATED AND INSTALLED NEW TIE DOWN TRACK.
